Follow
Jayanta K. Ghosh
Title
Cited by
Cited by
Year
Convergence rates of posterior distributions
S Ghosal, JK Ghosh, AW Van Der Vaart
Annals of Statistics, 500-531, 2000
9222000
On the validity of the formal Edgeworth expansion
RN Bhattacharya, JK Ghosh
Ann. Statist 6 (2), 434-451, 1978
8531978
An introduction to Bayesian analysis: theory and methods
JK Ghosh, M Delampady, T Samanta
Springer, 2006
6762006
Objective Bayesian methods for model selection: Introduction and comparison
JO Berger, LR Pericchi, JK Ghosh, T Samanta, F De Santis, JO Berger, ...
Lecture Notes-Monograph Series, 135-207, 2001
5322001
Posterior consistency of Dirichlet mixtures in density estimation
S Ghosal, JK Ghosh, RV Ramamoorthi
The Annals of Statistics 27 (1), 143-158, 1999
4641999
On the asymptotic performance of the log likelihood ratio statistic for the mixture model and related results
JK Ghosh, PK Sen
North Carolina State University. Dept. of Statistics, 1984
3221984
A new proof of the Bahadur representation of quantiles and an application
JK Ghosh
The Annals of Mathematical Statistics, 1957-1961, 1971
3081971
AIC, BIC and recent advances in model selection
A Chakrabarti, JK Ghosh
Philosophy of statistics, 583-605, 2011
2492011
The relationship between sufficiency and invariance with applications in sequential analysis
WJ Hall, RA Wijsman, JK Ghosh
The Annals of Mathematical Statistics 36 (2), 575-614, 1965
2491965
Modifying the Schwarz Bayesian information criterion to locate multiple interacting quantitative trait loci
M Bogdan, JK Ghosh, RW Doerge
Genetics 167 (2), 989-999, 2004
2442004
Noninformative priors
JK Ghosh
Higher Order Asymptotics 4, 86-99, 1994
2191994
Higher order asymptotics
JK Ghosh
IMS, 1994
2001994
On priors providing frequentist validity for Bayesian inference
GS DAITA, JK Ghosh
Biometrika 82 (1), 37-45, 1995
1971995
A decomposition for the likelihood ratio statistic and the Bartlett correction--a Bayesian argument
PJ Bickel, JK Ghosh
The Annals of Statistics 18 (3), 1070-1090, 1990
1931990
Identifiability of the multinormal and other distributions under competing risks model
AP Basu, JK Ghosh
Journal of Multivariate Analysis 8 (3), 413-429, 1978
1701978
Posterior consistency of logistic Gaussian process priors in density estimation
ST Tokdar, JK Ghosh
Journal of statistical planning and inference 137 (1), 34-42, 2007
1412007
Valid asymptotic expansions for the likelihood ratio statistic and other perturbed chi-square variables
TK Chandra, JK Ghosh
Sankhyā: The Indian Journal of Statistics, Series A, 22-47, 1979
1361979
Asymptotic Bayes-optimality under sparsity of some multiple testing procedures
M Bogdan, A Chakrabarti, F Frommlet, JK Ghosh
The Annals of Statistics, 1551-1579, 2011
1302011
Approximations and consistency of Bayes factors as model dimension grows
JO Berger, JK Ghosh, N Mukhopadhyay
Journal of Statistical Planning and inference 112 (1-2), 241-258, 2003
1252003
A comparison of the Benjamini-Hochberg procedure with some Bayesian rules for multiple testing
M Bogdan, JK Ghosh, ST Tokdar
Beyond parametrics in interdisciplinary research: Festschrift in honor of …, 2008
1132008
The system can't perform the operation now. Try again later.
Articles 1–20